Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl Perspective: front
Hover to Zoom
Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl Perspective: back
Hover to Zoom
Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl Perspective: left
Hover to Zoom
Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl Perspective: right
Hover to Zoom
Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl Perspective: top
Hover to Zoom
Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl Perspective: bottom
Hover to Zoom

Tylenol Sinus + Headache Relief Daytime Non-Drowsy Caplets Acetaminophen & Phenylephrine HCl

4.42(86)View All Reviews
24 ctUPC: 0030045027525
Low Stock
Purchase Options
Located in AISLE 19
$9.29

Product Details

Tylenol Sinus + Headache Daytime Caplets offer non-drowsy and temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus & headache relief medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

  • Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief
  • Pain reliever & decongestant formulated to relieve nasal congestion, sinus headache and pressure
  • Medicine helps decongest sinus openings & promote sinus drainage & temporarily reduce fever
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
  • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages

Ratings and Reviews

Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.42(86)
    5
    (56)
    4
    (19)
    3
    (6)
    2
    (1)
    1
    (4)